Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. Bleuler and M. Werner
Title: Geometrical methods in theoretical physics
Additional book information: Kluwer Academic Publ., NATO ASI Series, 1988, 471 pp., ISBN 90-277-2820.

References [Enhancements On Off] (What's this?)

  • [F-T] L. D. Fadeev and L. A. Takhtajan, Hamiltonian methods in the theory of solitons, Springer-Verlag, Berlin, 1987. MR 905674
  • [G] K. Gawedski, Conformal field theory, Seminaire Bourbaki, November, 1988.
  • [G-J] J. Glimm and A. Jaffe, Quantum physics (2nd ed), Springer International, New York, 1987. MR 887102
  • [R-T] N. YU. Reshitikin and V. G. Turaev, Invariants of 3-manifolds via link polynomials and quantum groups, preprint.
  • [W] E. Witten, Supersymmetry and Morse theory, J. Differential Geom. 17 (1982), 661-692. MR 683171
  • [W'] E. Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. (to appear). See also Geometry and quantum field theory, lecture at the Centennial Meeting of the American Mathematical Society, Providence, R. I., August, 1988. MR 990772

Review Information:

Reviewer: Clifford Henry Taubes
Journal: Bull. Amer. Math. Soc. 22 (1990), 165-175
DOI: https://doi.org/10.1090/S0273-0979-1990-15874-4
American Mathematical Society